Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
25 Posts
Discussion Starter · #1 ·
Hi everyone been looking through all the posts on here, you ladies are great. Just had my first iui on thursday, after havin 6 months on clomid. I have a question that i hope somebody could answer, is it normal to still have period like pains and also to have that browny discharge (tmi sorry) only had the basting on thursday but feel as though i'm going to start my period.

Thanks girls will post my story soon on the iui thread.
                                          Alison xxx
 

·
Registered
Joined
·
642 Posts
Hi Alison,

Don't worry it is very usual to get periody pains after basting. I had a lot of pain and bloating after mine, think alot of it is to do with the trigger shot which I think stays in your system for about 10 days. I didn't have any bleeding but brown stuff is usually indicative of old blood which could well be the routing around they did. Hope this helps Alison.

Do come and join us over on iui girls part 95 (but be quick before we get to 96 - we do like to chat  ;D). You will find all the answers you need there and oodles of support.

Hope to see you there hun

Shazia
XXXX
 

·
Registered
Joined
·
344 Posts
Hi Sparkle (Alison) - I had my basting on friday and like you have sort of af type feelings. I had a trigger shot and 4 follies, so am putting it down to that! Don't worry, I'm sure its totally normal. The discharge is probably just from your cervix from the basting. Good luck  :)
 

·
Registered
Joined
·
3,586 Posts
Alison,

As everyone has said AF pains a very very normal as is the discahrge you discribed. Try not to drive yourself made through you 2ww adn try not to analyse everything -  althoug that is impossible.

Wishing you the very best of luck and a stress free 2ww  ^reiki^ ^reiki^ ^reiki^

Donna xx
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top